# SDR YENA2021072900489

- Difficulty date: July 25, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 39,833 hours, 25,772 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 1056
- Condition: Failed
- Location: Brake System
- Part time: 27,887 hours, 18,092 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2155, JFK-FLL. IN CRUISE, GOT "BRK FH FAULT" AND "BRK LH FAULT". AFTER LANDING, GOT "LG NO DISPATCH" WITH BRK FAULT MESSAGES. NOTICED HYDRAULIC SYSTEM 1 QUANTITY SHOWED DASHES MOMENTARILY; R & R #2 BCM SLOT 16 MAU#2 IAW AMM32-41-07 SOFTWARE LOAD GOOD .OPS CK GOOD FUNCTIONAL CK GOOD.
